It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


to dshel.
Jun 12, 2003
hi there,
thank you for your response to my other post....it makes sense that my skin can't heal itself (it doesn't) due to the accutane fiasco. Is azelex (skineron) really gentler and more effective than tazorac??? Does it make your skin greasy??? or does it normalize oil production???? do you think the spiro will normalize my oil production???? and yes, i take dynacin (antibiotic) twice a day..... i have 3 problems going on 1. my hormones, 2. all the damage (red/purple marks/scars/keloids) from the accutane 3. new acne (not as severe ) and lots of clogged pores (deep ones, i have to stretch my cheek to see them)...so i am trying to figure out how to deal with them all....and my face is red, i don't know from all of the crying or from the meds. but it is a nice red shade and my cheeks and chin especially. for some reason my nose is the only unaffected area of my face (i mean no blackheads, marks, etc. it was the only thing that the accutane didn't screw up..go figure) i just wish the rest of my face matched my nose. Oh, and does the azelex (skineron) also help with marks (deep ones) like the tazorac is supposed to do?
thanks,
-M





All times are GMT -7. The time now is 08:45 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!